# SDR JJBA20220923039

- Difficulty date: September 20, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500791
- Aircraft time: 44,894 hours, 27,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, UNDERFLOOR, LH OMEGA BEAM CRACK SUSPECTED AT FRAME 30 ANND 31. AFTER NDT INSPECTION, 2 CRACKS CONFIRMED ON LH OMEGA BEAM #3 AT FR30 AND FR31. FABRICATED REPAIR PARTS (2). AT CF2, UNDERFLOOR LH OMEGA BEAM AT FR30 AND 31, INSTALLED REPAIR PARTS
